VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 29 (2), (2017)
No abstract available
Articles
Ravi P. Agarwal, Asma Asma, Vasile Lupulescu, Donal O'Regan
J. Integral Equations Applications 29 (2), 251-270, (2017) DOI: 10.1216/JIE-2017-29-2-251
KEYWORDS: evolution equation, Caputo fractional derivative, nonlocal Cauchy problem, 34A07, 34A08
Marc Bonnet
J. Integral Equations Applications 29 (2), 271-295, (2017) DOI: 10.1216/JIE-2017-29-2-271
KEYWORDS: Volume integral equation, Anisotropy, contraction, Neumann series, 35J15, 45F15, 65R20, 74J20
Shangquan Bu, Gang Cai
J. Integral Equations Applications 29 (2), 297-323, (2017) DOI: 10.1216/JIE-2017-29-2-297
KEYWORDS: well-posedness, Fourier multiplier, degenerate fractional differential equation, vector-valued function spaces, 26A33, 34C25, 34K37, 43A15, 45N05
Pengyu Chen, Ahmed Abdelmonem, Yongxiang Li
J. Integral Equations Applications 29 (2), 325-348, (2017) DOI: 10.1216/JIE-2017-29-2-325
KEYWORDS: stochastic evolution equation, nonlocal initial condition, analytic semigroups, existence, asymptotic stability, 34F05, 47J35, 60H15
Lucian Coroianu, Sorin G. Gal
J. Integral Equations Applications 29 (2), 349-364, (2017) DOI: 10.1216/JIE-2017-29-2-349
KEYWORDS: sampling theory, max-product sampling operators of Kantorovich kind, Fejér kernel, $L^p$-convergence with $1\le p\le +\infty $, 41A20, 41A25, 41A35, 94A12, 94A20
Back to Top